# SDR AWXA0000694

- Difficulty date: October 3, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 49,523 hours, 31,492 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6546812
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK CORROSION, 2 INTERCOSTALS AT FS 1006 - 1016 RBL AND LBL 3 REQUIRE REPLACEMENT DUE TO T-CAP REPAIR.  REMOVED PARTS, FABRICATED REPAIR PARTS, AND INSTALLED IAW 737 SRM 51-10-02.
